Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have high anxiety at the moment due to being

I have high anxiety at the moment due to being on a medial leave and having to work at 5am at a major airport after a 3mo leave. I have taken ativan/lorazepam (1mg) when I have had a panic attack. Very seldom. I need to try to get to sleep and will only have about 4hrs sleep before I have to get up to get ready for my work. I am just a basket case right now. Will I be able to wake up at 3am (now 1049pm pdt) or will I remain asleep?
Thank you!
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there, my dad has chronic and sometimes intense (especially in the last 2 weeks). He also has hyper acidity and is on low dosage of medication for high BP. At the moment, he is also on norflox for hyper acidity but the trouble with breathing has worsened, so much that he had to be put on trika to even get some sleep. He s always shown traces of anxiety in several instances. Can you please suggest whom should we consult?

doctor1 MD

My father was diagnosed with MDR-TB along with that he is diabetic... it has been 6 months taking medicines..... it has happened 3 times that he became violent (started biting), screamed very loud, talked irrelevant, gave abuses, unable to recollect the family for at least 1 and a half hour...... Due to medicines like terizidone it is occuring, although he has become insomnic this further leads to depression, wrong thoughts, anxiety....... what strategies should we, as a family, follow to support him at that moment.......... as i know these are the side effects of the medicine

doctor1 MD

Hi, i have been taking sipralexa for the past 6months , one pill every morning at the same time. It was prescribed to me by my GP due to high anxiety,fears and depression symptoms. It has been a week that i have stopped my cure as explained to me by reducing the dose everyday for a week but iam having agitated nights, sleepless nights. I am very worried. What should i do?

Loading Online Doctors....